Submit a question to our community and get an answer from real people.
Submit

What happens if you overdose on cough syrup?

one of my best friends overdosed and I was concerned. is there a cure? or remedy? something...

Report as

Nothing just tell them to go to sleep

Helpful (1) Fun (1) Thanks for voting Comments (0)
Report as
Add a comment...

Am I reading this correctly -- You WERE concerned... so, this friend overdosed on cough syrup, but is fine now..? Then, don't do anything, unless your friend did this intentionally, as a suicide, or self-harm attempt. If so, tell your friend's parents, your friend needs mental health help.
The remedy for an overdose of this type is going to the ER where charcoal is given to induce vomiting.
Cough syrup has the potential to be very dangerous in large doses, possibly fatal... do not EVER take more than the recommended dosage.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

You would have to drink a very large amount to overdose on cough syrup. It's very hard to overdose on this kind of medicine as you would have to drink a much larger amount than recommended for it to have any major negative side effects.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

tell them to not do it again. "use only as directed."

ABU is correct also: unless your friend did this intentionally, as a suicide, or self-harm attempt. If so, tell your friend's parents, your friend needs mental health help.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches